Atripla, hair loss and thanks
Jan 13, 2010
Dear Dr. Henry, I've been taking propecia for several years to stop my hairloss and regrow it. It's awesome. I became positive in April and started on Atripla. Within a week my hair was falling out like before propecia (about 70 hairs in the sink while grooming). After one month I switched to a different drug regimen and the hairloss was over (not more than two hairs per grooming). All is fine. Many thanks for all you do and share with us.
Response from Dr. Henry
Thanks for posting your experience wherein Atripla seemed to be linked to hairloss-which regimen did you switch to? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Interesting Facts About Chlamydia
- Do Headaches Indicate HIV Infection?
- Getting Hep C From A Scratch
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.